MathSciNet Relay Station
MathSciNet bibliographic data
MR1327873 14F10 (16S32)
Bøgvad, Rikard Some results on $\scr D$-modules on Borel varieties in characteristic $p>0$. J. Algebra 173 (1995), no. 3, 638–667.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement